Alert archive / Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Charleston, WV

July 27, 2014Dickenson County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2014, 2:49 PM EDT for Dickenson County, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 2:49 PM EDT (18:49 UTC)
Expired
Jul 27, 2014, 3:14 PM EDT
In force
25 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:00 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WUUS51 KRLX 271849
SVRRLX
VAC051-271930-
/O.NEW.KRLX.SV.W.0084.140727T1849Z-140727T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
249 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DICKENSON COUNTY IN VIRGINIA...

* UNTIL 330 PM EDT

* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 29
  MILES WEST OF TRAMMEL...OR NEAR WHITESBURG...MOVING SOUTHEAST AT 30
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCCLURE AND NORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL VIRGINIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
EDT SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND
CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3698 8238 3703 8248 3713 8255 3716 8255
      3704 8215 3702 8218 3702 8220 3699 8225
      3699 8229 3695 8236
TIME...MOT...LOC 1849Z 293DEG 27KT 3713 8278

$$

WOLFE
1 follow-up statement
127 
WWUS51 KRLX 271914
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT SUN JUL 27 2014

VAC051-271925-
/O.CAN.KRLX.SV.W.0084.000000T0000Z-140727T1930Z/
DICKENSON VA-
314 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DICKENSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
CENTRAL VIRGINIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
EDT SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND
CENTRAL WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3698 8238 3703 8248 3713 8255 3716 8255
      3704 8215 3702 8218 3702 8220 3699 8225
      3699 8229 3695 8236
TIME...MOT...LOC 1915Z 293DEG 27KT 3705 8256

$$

WOLFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:52 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 27, 1:52 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
152 PM EDT SUN JUL 27 2014

.SYNOPSIS...
COLD FRONT WITH STRONG TO SEVERE STORMS TODAY. UPPER LEVEL
DISTURBANCES WILL AFFECT THE AREA THROUGH MONDAY...WITH LINGERING
CONVECTION. COOLER AND DRIER AIRMASS MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

130 PM UPDATE...MESOSCALE PROCESSES ARE MAKING THE EVOLUTION OF
TODAY/S THUNDERSTORM AND SEVERE WX POTENTIAL COMPLEX...BUT
THUNDERSTORMS HAVE FINALLY BEGUN TO FORM NORTHWEST OF OUR AREA
ALONG THE COLD FRONT ITSELF. MEANWHILE THE ONGOING COMPLEX MAINLY
ACROSS CENTRAL AND EASTERN KY IS GETTING ITS ACT TOGETHER
SOMEWHAT. HAVE JUST ISSUED TORNADO WATCHES 445 AND 445 INTO THE
MID-EVENING HOURS.

1030 AM UPDATE...FORECAST IS GENERALLY ON TRACK WITH SOME FINE-
TUNING OF POPS PER CURRENT RADAR TRENDS. SPC HAS REDUCED THE
MODERATE RISK AREA FOR OUR FORECAST AREA TO INCLUDE MAINLY THE
SOUTHWEST QUARTER OF OUR FORECAST AREA.

6 AM UPDATE...PUT A RELATIVE MIN IN POPS THIS MORNING BEFORE
CONVECTION FARTHER WEST AHEAD OF COLD FRONT AFFECTS US LATER THIS
MORNING AND AFTERNOON. ALSO TRENDED FASTER IN LESSENING POPS LATER
THIS AFTERNOON AND EVENING...AS MODELS SHOW MID LEVEL DRY SLOT RACING
OUT AHEAD OF THE FRONT ITSELF.

PREVIOUS DISCUSSION...
THE KENTUCKY MESOSCALE THUNDERSTORM COMPLEX THAT SEVERELY DISTORTED
THE SYNOPTIC PATTERN YESTERDAY AND LAST NIGHT WILL DISSIPATE THIS
MORNING AS IT CONTINUES TO TRACK SOUTH AND EAST INTO LESS FAVORABLE
AIR. HOWEVER...THE EVOLUTION OF THE BOUNDARY IT SET UP FROM SOUTHERN
INDIANA INTO SOUTH CENTRAL KENTUCKY...EVIDENT IN NEW THUNDERSTORMS
EARLY THIS MORNING...WILL BE A KEY FACTOR IN ANY ALTERATION OF THE
SYNOPTIC PATTERN FORECAST BY THE MODELS TODAY. THE MODELS CONTINUE
TO ADVERTISE THAT THE IMPRESSIVE SYNOPTIC SCALE PARAMETERS AHEAD OF
A STRONG COLD FRONT MOVING ACROSS OUR AREA THIS AFTERNOON AND
EVENING WILL BE THE MAIN PLAYER. THIS MEANS THE EARLY MORNING
CONVECTION ALONG THAT BOUNDARY SHOULD DISSIPATE AS IT TRIES TO MOVE
EAST NORTHEAST LATER THIS MORNING INTO WORKED OVER AIR. THIS WILL IN
TURN AID THE CONVECTIVELY INDUCED BOUNDARY TO DISSIPATE WITH MIXING
OR LIFT IT BACK NORTH AND EAST...ALLOWING THE ATMOSPHERE TO RECOVER
AHEAD OF THE COLD FRONT. WITH HPC AND SPC CONTINUING TO GO WITH THE
SYNOPTIC THINKING...WE WILL ALSO GO WITH IT WHICH MEANS THAT SEVERE
THUNDERSTORM AND FLASH FLOOD POTENTIAL WILL CONTINUE UNTIL THE FRONT
EXITS EARLY TONIGHT. THUS...WILL KEEP THE FLASH FLOOD WATCH GOING.
WILL KEEP HIGH POPS AND MENTION SEVERE AND WATER IN THE FORECAST
UNTIL THE FRONT GO THROUGH. GIVEN THE RICH ATMOSPHERE AND ANY NUMBER
OF ADDITIONAL DISTURBANCES AHEAD OF THE MAIN SHOW WITH THE FRONT.
BELIEVE THE MODELS MAY BE TOO HIGH ON THE TEMPS TODAY...WILL KEEP
HIGHS IN THE MID TO UPPER 80S WITH ALL THE CLOUDS AND
CONVECTION.

PROBABLY A RELATIVE BREAK IN THE SHOWERS TONIGHT BEHIND THE COLD
FRONT...BEFORE YET ANOTHER COLD FRONT SWINGS DOWN MONDAY OUT OF OHIO
UNDER THE AMPLIFYING UPPER TROUGH. WILL DECREASE POPS FROM WEST TO
EAST FAIRLY EARLY TONIGHT AND DROP THUNDER POTENTIAL...BEFORE POPS
RAMP BACK UP LATE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
SECONDARY COLD FRONT DROPS IN WITH ANOTHER REINFORCING BATCH OF
SHOWERS AND STORMS IN COOLER AIR ALOFT MONDAY AFTERNOON AND EVENING.
ADVECTION OF A COOLER AIRMASS AT THE SURFACE OCCURS IN NORTHERLY
FLOW AS THICKNESSES DROP INTO THE UPPER 550S WITH SOME SINGLE DIGIT
850MB TEMPERATURES. HIGH PRESSURE INFLUENCES FROM THE NORTHERN
PLAINS WILL BECOME THE DOMINANT FEATURE OVER OUR AREA...BUT THE
UPPER LEVEL TROUGH OVER JAMES BAY WILL KEEP THE POTENTIAL FOR WEAK
LOW PRESSURE SYSTEMS TO DROP THROUGH THE GREAT LAKES. THROUGH THE
END OF THE SHORT TERM...THE FORECAST IS PRIMARILY DRY WITH A COOL
END TO THE MONTH OF JULY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE BEHIND THE COLD FRONT TAKES CONTROL LATER MONDAY NIGHT
THROUGH THE MIDDLE OF NEXT WEEK WITH NEAR NORMAL TEMPERATURES.

BLENDED HPC WITH PREVIOUS FORECAST NUMBERS AS THEY LOOK
REPRESENTATIVE UNDER HIGH PRESSURE AND SLIGHTLY COOLER NORTHERLY
FLOW.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
18Z SUNDAY THRU 18Z MONDAY...

STRONG TO SEVERE THUNDERSTORMS CURRENTLY OVER CENTRAL OHIO AND
EASTERN KENTUCKY WILL CONTINUE TO MOVE RAPIDLY EASTWARD. THESE
WILL TRANSVERSE THE AREA WEST TO EAST PRIMARILY BTWN 18Z-19Z
ACROSS SE OHIO...CENTRAL WV AROUND 20Z-21Z...AND PUSHING INTO THE
MOUNTAINS AROUND THE 23Z SUN TO 02Z MON TIME FRAME. AGAIN...SOME
OF THE STORMS MAY BE SEVERE. STRONG WINDS...LARGE HAIL...ARE
POSSIBLE...AND THE THREAT OF A TORNADO EXISTS. AVIATION INTERESTS
SHOULD REMAIN AWARE OF RAPIDLY-CHANGING CONDITIONS.

AFTER 03Z...MVFR CEILINGS GRADUALLY SPREADING SOUTHEASTWARD FROM
OHIO...ASSOCIATED WITH COLD ADVECTION AND LOW LEVEL MOISTURE WHICH
MAY RESULT IN CONTINUED SCATTERED LIGHT SHOWERS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: LOW

ALTERNATE SCENARIOS: TIMING...COVERAGE...AND SEVERITY OF
THUNDERSTORMS TODAY MAY VARY...AS WELL AS ONSET OF MVFR CEILINGS
TONIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
HTS CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    M    M    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    M    M    M    H    H    H    H    M
PKB CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    M    M    M    H    H    H    H    H    H

AFTER 18Z MONDAY...
NO SIGNIFICANT IFR CONDITIONS EXPECTED.

&&

.HYDROLOGY...
A SERIES OF UPPER LEVEL DISTURBANCES AHEAD OF A COLD FRONT MAY
PRODUCE AREAS OF HEAVY RAINFALL TODAY AND EARLY TONIGHT. AMPLE
MOISTURE IN THE LOW LEVELS AND STRONG FORCING ALOFT CAN BE CONDUCIVE
TO FLASH FLOODING. THIS SCENARIO COULD PRODUCE FLASH FLOODING OF
STREETS...CREEKS...SMALL STREAMS AND LOW LYING AREAS WITH REPETITIVE
SHOWERS OR STORMS. A FLASH FLOOD WATCH IS IN EFFECT FROM MIDNIGHT
TONIGHT THROUGH LATE SUNDAY NIGHT FOR OUR ENTIRE CWA.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005>011-013>020-
     024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ066-067-075-076-
     083>087.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ003-004.

&&

SYNOPSIS...JMV/26
NEAR TERM...JMV/50
SHORT TERM...26
LONG TERM...ARJ
AVIATION...JMV

HYDROLOGY...JMV/50
Hazardous weather outlook, Jul 27, 1:51 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EDT SUN JUL 27 2014

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-016>020-028>032-
039-040-047-281800-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH-
151 PM EDT SUN JUL 27 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. STRONG DAMAGING WINDS...AND LARGE
HAIL...WILL BE THE MAIN HAZARDS. HOWEVER...A TORNADO THREAT EXISTS
AS WELL...PRIMARILY FOR SOUTHEAST OHIO...NORTHEAST KENTUCKY...WEST
CENTRAL AND SOUTHWESTERN PORTIONS OF WEST VIRGINIA...AND EXTREME
SOUTHWESTERN VIRGINIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ013>015-024>027-033>038-046-281800-
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
151 PM EDT SUN JUL 27 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. STRONG DAMAGING WINDS...AND LARGE
HAIL...WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ003-004-281800-
DICKENSON-BUCHANAN-
151 PM EDT SUN JUL 27 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 445 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

ADDITIONALLY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
TODAY. STRONG DAMAGING WINDS...AND LARGE HAIL...WILL BE THE MAIN
HAZARDS. HOWEVER...A TORNADO THREAT EXISTS AS WELL...PRIMARILY FOR
SOUTHEAST OHIO...NORTHEAST KENTUCKY...WEST CENTRAL AND
SOUTHWESTERN PORTIONS OF WEST VIRGINIA...AND EXTREME SOUTHWESTERN
VIRGINIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

Nearby

Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.